American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55U99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Thomas Tradler and Ronald Umble. Tensor products of $A_\infty$-algebras with homotopy inner products. Trans. Amer. Math. Soc. 365 (2013) 5153-5198.
Abstract, references, and article information   
View Article: PDF

[2] Martin Markl and Steve Shnider. Associahedra, cellular $W$-construction and products of $A_\infty$-algebras. Trans. Amer. Math. Soc. 358 (2006) 2353-2372. MR 2204035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Randy McCarthy. On the computation of stabilized tensor functors and the relative algebraic $K$-theory of dual numbers. Trans. Amer. Math. Soc. 353 (2001) 2371-2390. MR 1814074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Koji Fujiwara. The second bounded cohomology of an amalgamated free product of groups. Trans. Amer. Math. Soc. 352 (2000) 1113-1129. MR 1491864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Brenda Johnson and Randy McCarthy. Linearization, Dold-Puppe stabilization, and Mac Lane's $Q$-construction. Trans. Amer. Math. Soc. 350 (1998) 1555-1593. MR 1451606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. G. Dwyer and C. W. Wilkerson. Diagrams up to cohomology . Trans. Amer. Math. Soc. 348 (1996) 1863-1883. MR 1340172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. G. Dwyer and D. M. Kan. Homology and cohomology of $\Pi$-algebras . Trans. Amer. Math. Soc. 342 (1994) 257-273. MR 1147399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth G. Monks. Nilpotence and torsion in the cohomology of the Steenrod algebra . Trans. Amer. Math. Soc. 333 (1992) 903-912. MR 1068931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Luciano Lomonaco. A phenomenon of reciprocity in the universal Steenrod algebra . Trans. Amer. Math. Soc. 330 (1992) 813-821. MR 1044963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. R. Harper and H. R. Miller. On the double suspension homomorphism at odd primes . Trans. Amer. Math. Soc. 273 (1982) 319-331. MR 664045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1